Jump to content

Photo

What Are These Marks On My Face? Please Help

acne marks scar face pimple scar acne hate face red angry annoying ugly

5 replies to this topic

#1 jayoshana

jayoshana

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 15-January 13

Posted 15 January 2013 - 02:45 PM

[attacver I dont exactly know what they are Posted Image
These marks have been on my face for about 4 months now and still havent gone.


Age: 17
Gender: Male
Yes I use the acne.org regiment twice a day every single day

How do I get rid of them, heres some images of it with flash and without
photo 1.JPG photo 3.JPG

Edited by jayoshana, 15 January 2013 - 02:51 PM.


#2 Garrettryan

Garrettryan

    Human Optimism Machine.

  • Moderators
  • Posts & Likes
    Posts: 284
    Likes: 87
About Me
  • Gender:Male
  • Location:Canada
  • Interests:"It is better to light one candle than to curse the darkness." - Chinese proverb
  • Joined: 17-October 12

Achievements

     

Posted 15 January 2013 - 07:02 PM

Looks like some post inflammatory hyperpigmentation, which just means the red marks left behind after a pimple. These will clear with time, sometimes if feels like they take FOREVER to fade, cause they do linger for quite a little while, especially on the cheeks.

Some moisturizers and such claim to help with PIH, and various other creams, you could try these, but make sure they are non comedogenic!

Just keep up with the regiment, and take care of your skin and in time they will fade to less and less, until they're gone!

Hope this helps (:

#3 jayoshana

jayoshana

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 15-January 13

Posted 16 January 2013 - 02:50 AM

Garrettrichard

Thank you for your reply, however ive heard BP prolongs these marks. now im stuck on what to do
do I stop using the BP or what ?

#4 Garrettryan

Garrettryan

    Human Optimism Machine.

  • Moderators
  • Posts & Likes
    Posts: 284
    Likes: 87
About Me
  • Gender:Male
  • Location:Canada
  • Interests:"It is better to light one candle than to curse the darkness." - Chinese proverb
  • Joined: 17-October 12

Achievements

     

Posted 16 January 2013 - 07:19 PM

If BP is clearing your acne, thus preventing future marks from even happening, I would just continue using the BP if i were you. The marks will eventually fade, but if you quit the BP you will be stuck with the marks AND the breakouts that come with it... So I think you should stick it out.

You could always add an exfoliant to your regiment, like an AHA topical, if your face can tolerate it with BP. These products work by shedding the excess skin off the top layer of your face, and help speed along the healing process of red marks!

Hope this helps (:

#5 tracy521

tracy521

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,490
    Likes: 162
About Me
  • Gender:Female
  • Location:pittsburgh
  • Joined: 18-October 05

Posted 17 January 2013 - 09:42 AM

when i use my benzaclin (its bp and clindamycin) i just apply it everywhere but the red marks. it can be a pain in the arse to do this but its worth taking the extra few minutes to make sure you dont get it on those spots.

#6 jordany

jordany

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 11-December 12

Posted 23 January 2013 - 06:10 AM

i have those marks too.   u need to put sunblock on or the marks will get darker and will take longer to lighten.

 

yeah those marks are suppose to fade but unfortunately cuz im brown skinned and from asian decent its going to take a hell of a lot longer so u might want to do ur research on treating post inflammatory hyperpigmentation.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users